2014-Present: Researcher, East China Normal University
2012-2014: Postdoctoral Assistant Professor, Temple University, USA
2010-2012: Postdoctoral Fellow, The University of Hong Kong

2009: Ph.D (Math), The University of Hong Kong
2005: M.Phil (Physics), The University of Hong Kong
2003: B.Sc, The University of Hong Kong

研究成果

Preprint:

 

  • (with Y. Gao) Orthgonality, a dimensional formula for holomorphic mappings and their applications in Cauchy-Riemann geometry.
  • (with Y. Zhu) Rigidity of proper holomorphic maps among generalized balls with Levi-degenerate boundaries. (pdf)
  • (with S.-K. Yeung) On the syzygies of ample line bundles on fake projective planes. (pdf)
  • (with Z. Tu and W. Yin) Proper holomorphic mappings among bounded symmetric domains and related Hartogs domains. (pdf)


Published:

  • (with J. Hong) Local holomorphic mappings respecting homogeneous subspaces on rational homogeneous spaces. Math. Ann. (2020). https://doi.org/10.1007/s00208-020-02013-5 (pdf)
  • (with Y. Gao and A. Seo) Generalizations of linear fractional maps for classical symmetric domains and related fixed point theorems for generalized balls. Ann. Mat. Pura. Appl. 200, 81-99 (2021). (pdf)
  • (with Y. Gao) On rational proper mappings among generalized complex balls. Asian J. Math. 22(2), 355-380 (2018). (Special issue in honor of Ngaiming Mok) (pdf)
  • (with N. Mok) On compact splitting complex submanifolds of quotients of bounded symmetric domains. Sci. China Math. 60, 1057-1076 (2017). (pdf)
  • On proper holomorphic mappings among irreducible bounded symmetric domains of rank at least 2. Proc. Amer. Math. Soc. 143(1), 219-225 (2015). (pdf)
  • Holomorphic double fibration and the mapping problems of classical domains. Int. Math. Res. Not. Vol. 2015, Issue 2, 291-324 (2015). (pdf)
  • Proper holomorphic mappings on SU(p,q)-type flag domains on projective spaces. Michigan Math. J. 62(4): 769-777 (2013). (pdf)
  • Cycle spaces of flag domains on Grassmannians and rigidity of holomorphic mappings. Math. Res. Lett. Vol. 19, No. 6, 1219-1236, (2012). (pdf)
  • (with N. Mok) Germs of measure-preserving holomorphic maps from bounded symmetric domains to their Cartesian products. J. Reine Angew. Math. Vol 669, 47-73, (2012). (pdf)
  • On holomorphic isometric embeddings of the unit n-ball into products of two unit m-balls. Math. Zeit. Vol 268, No. 1-2, 347-354, (2011). (pdf)
  • (with N. Mok and Z. Tu) Factorization of proper holomorphic maps on irreducible bounded symmetric domains of rank ≥ 2. Sci. Chi. Math. Vol 53, No. 3, 813-826, (2010). (pdf)
  • On holomorphic isometric embeddings of the unit disk into polydisks. Proc. Amer. Math. Soc. Vol 138, 2907-2922, (2010). (pdf)
  • (with N. Mok) Second fundamental forms of holomorphic isometries of the Poincare disk into bounded symmetric domains and their boundary behavior along the unit circle. Sci. Chi., Ser. A, Vol 52, No. 12, 2628-2646, (2009). (pdf)